Reply To: Got antibiotics from doctor, is this flu or?!

Home The Candida Forum Candida Questions Got antibiotics from doctor, is this flu or?! Reply To: Got antibiotics from doctor, is this flu or?!

#106685

stovariste
Member
Topics: 12
Replies: 116

hi Able,

thanks for help and great tips. I did not know that antibiotics are doing criminal after I stop using them. I am planning to reduce dosage from 500mg to 250mg serving of them, but I wont inform my doctor. I will do that once I feel better. ๐Ÿ˜‰

Able900;45201 wrote:

You should continue to take VCO because itโ€™s going to help the good bacteria to survive during the round of antibiotics.

Of course, you need to increase the amount of probiotics you’re taking and continue with the higher count after you’ve finished the antibiotics because they can continue to destroy the flora for several more weeks. I assume you’re drinking kefir, so I would increase that amount as well.

Able

I had some die off before I got sick, but it was nothing compared to few months back where it would set me back in bad.

For instance before I got flu (10-15 days before this ear infection), I was on VCO, 10+ tsp (it was hard to count really because it was colder here and it was solid) plus 1-2 pill of garlic daily.. I think I could handle it easily with some die-off during day but was easily cleared with nettle leaf tea and lemon juice (along with moly and milk thistle). I got sore throat out of it I think, but could live with it.

Or, when I got flu, I stopped VCO because of sore throath but I started more garlic and I was on 2x 8-10 drops of GSO, which I tried to use to kill bacteria naturally. I had no die-off out of it, at least I did not recognize it.

And I just took 3 tsp of VCO according to your great tip ;-),

Thanks!